# SDR ASAA2023110346669

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 147A535524
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, SEAT TRACK FLANGE CORRODED ON UPPER SURFACE BETWEEN BS 847 AND BS 867 APPROX. LBL25, MARKED. GROUNDED - YES. REMOVED DAMAGE FROM SEAT TRACK AS REQURIED. ORIGINAL THICKNESS 0.070" REMOVED 0.035", REMAINING 0.035" FOUND OUT OF LIMITS IAW B737-800 SRN 53-00-52-1A-1. REMOVED SEAT TRACK FROM STA. 817 - STA. 867 LBL24.75 AND REPLACED WITH NEW SEGMENT IAW B737-800 SRM 53-00-52-2R-T8334P DUE 03/JAN/24.
